# SDR WX0A2015051872594

- Difficulty date: May 11, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 50,705 hours, 25,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5930584164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ANGLE OF THE MLG JAMB CRACKED.  REMOVED CRACKED CHANNEL, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-05 FIG 81.  WORK ACCOMPLISHED ON WO 1011780-1700-0108 M301 ITEM 687.
